Items where Author is "Sampathkumar, E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 45.

Article

Chandrashekara Adiga, and Sampathkumar, E. and Sriraj, M. A. (2014) Color Energy of a Unitary Cayley Graph. Discussiones Mathematicae Graph Theory, 34 (4). pp. 707-721.

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Charles Dominic, and Pushpalatha, L. (2012) Vertex coloring without large polychromatic stars. DISCRETE MATHEMATICS, 312 (14, SI). pp. 2102-2108.

Bujtas, C. and Sampathkumar, E. and Tuza, Z. and Dominic, C. and Pushpalatha, L. (2012) 3-consecutive edge coloring of a graph. DISCRETE MATHEMATICS, 312 (3, SI). pp. 561-573.

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Charles Dominic, and Pushpalatha, L. (2012) 3-consecutive edge coloring of a graph. Discrete Math., 312 (3). pp. 561-573.

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Pushpalatha, L. and Vasundhara, R. C. (2011) Improper C-colorings of graphs. DISCRETE APPLIED MATHEMATICS, 159 (4). pp. 174-186.

Sampathkumar, E. and Pushpalatha, L. and Dominic, Charles and Vasundhara, R. C. (2011) The 1-open neighborhood edge coloring number of a graph. Southeast Asian Bull. Math., 35 (5). pp. 845-850.

Sampathkumar, E. (2011) Two new characterizations of consistent marked graph. Adv. Stud. Contemp. Math. (Kyungshang), 21 (4). pp. 437-439.

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Subramanya, M. S. and Charles Dominic, (2010) 3-consecutive C-colorings of graphs. Discuss. Math. Graph Theory, 30 (3). pp. 393-405.

Sampathkumar, E. and Subramanya, M. S. and Dominic, Charles (2010) 3-consecutive vertex coloring of a graph. pp. 161-170.

Reddy, P. Siva Kota and Sampathkumar, E. and Subramanya, M. S. (2010) Common-edge signed graph of a signed graph. J. Indones. Math. Soc., 16 (2). pp. 105-113.

Anitha, A. and Arumugam, S. and Rao, S. B. and Sampathkumar, E. (2010) Degree equitable chromatic number of a graph. J. Combin. Math. Combin. Comput., 75. pp. 187-199.

Sampathkumar, E. and Reddy, P. Siva Kota and Subramanya, M. S. (2010) The line n-sigraph of a symmetric n-sigraph. Southeast Asian Bull. Math., 34 (5). pp. 953-958. ISSN 0129-2021

Tamilselvan, P. and Basavaraju, Y. B. and Sampathkumar, E. and Murugesan, R. (2009) Cobalt(II) catalyzed dehydration of aldoximes: A highly efficient practical procedure for the synthesis of nitriles. CATALYSIS COMMUNICATIONS, 10 (5). pp. 716-719.

Tamilselvan, P. and Basavaraju, Y. B. and Murugesan, R. and Sampathkumar, E. (2008) Cobalt(II) acetylacetonate catalyzed Friedel-Crafts acylation of anisole, thioanisole, and toluene. CATALYSIS COMMUNICATIONS, 10 (3). pp. 300-303.

Sampathkumar, E. and Reddy, P. Siva Kota and Subramanya, M. S. (2008) (3,d)-sigraph and its applications. Adv. Stud. Contemp. Math. (Kyungshang), 17 (1). pp. 57-67.

Sampathkumar, E. and Swaminathan, V. and Visvanathan, P. and Prabakaran, G. (2008) Detour graphs. J. Combin. Math. Combin. Comput., 67. pp. 17-21.

Sampathkumar, E. and Reddy, P. Siva Kota and Subramanya, M. S. (2008) Jump symmetric n-sigraph. Proc. Jangjeon Math. Soc., 11 (1). pp. 89-95.

Sampathkumar, E. and Acharya, B. D. and Sudarshan, S. R. and Nayak, S. R. (2006) Supermagical partitions of an integer. Adv. Stud. Contemp. Math. (Kyungshang), 12 (2). pp. 225-236.

Sampathkumar, E. and Acharya, B. D. and Purnima Gupta, (2003) Studying Properties of Graphs through Their k-vertex Subsets II. Notions of domination, coloring and covering. Proceedings of the R.C. Bose Centenary Symposium on Discrete Mathematics and Applications, 15. pp. 168-174. ISSN 1571-0653

Sampathkumar, E. and Acharya, B. D. and Rao, S. B. and Choudum, S. A. (2003) Studying Properties of Graphs through their k-vertex Subsets: I IIκ-complete Graphs and IIκ-completion numbers. Proceedings of the R.C. Bose Centenary Symposium on Discrete Mathematics and Applications, 15. pp. 164-167. ISSN 1571-0653

Sampathkumar, E. and Pushpa Latha, L. and Venkatachalam, C. V. and Bhat, Pradeep (1998) Generalized complements of a graph. Indian Journal of Pure & Applied Mathematics, 29 (6). pp. 625-639. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1998) Complement of a graph: A generalization. GRAPHS AND COMBINATORICS, 14 (4). pp. 377-392. ISSN 0911-0119

Sampathkumar, E. and Pushpalatha, L. (1996) Strong weak domination and domination balance in a graph. DISCRETE MATHEMATICS, 161 (1-3). pp. 235-242. ISSN 0012-365X

Sampathkumar, E. and Pushpa Latha, L. (1996) Reconstruction of a graph of order p from its (p-1)-complements. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 27 (5). pp. 435-441. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1995) Semi strong chromatic number of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 26 (1). pp. 35-40. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1994) The global set domination number of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 25 (10). pp. 1053-1057. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1994) Bilinear and trilinear partitions of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 25 (8). pp. 843-850. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1994) Set domination in graphs. JOURNAL OF GRAPH THEORY, 18 (5). pp. 489-495. ISSN 0364-9024

Sampathkumar, E. and Kamath, G. D. (1994) A generalization of chromatic index. DISCRETE MATHEMATICS, 124 (1-3). pp. 173-177. ISSN 0012-365X

Sampathkumar, E. and Neeralagi, Prabha S. (1994) Independent, perfect and connected neighbourhood numbers of a graph. J. Combin. Inform. System Sci., 19 (3-4). pp. 139-145.

Sampathkumar, E. and Pushpa Latha, L. (1994) Set domination in graphs. Journal of Graph Theory, 18 (5). pp. 489-495.

Sampathkumar, E. (1993) Generalizations of independence and chromatic numbers of graph. DISCRETE MATHEMATICS, 115 (1-3). pp. 245-251. ISSN 0012-365X

Sampathkumar, E. and Pushpalatha, L. P. (1993) Point set domination number of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 24 (4). pp. 225-229. ISSN 0019-5588

Sampathkumar, E. (1992) Characterizations of a cycle. Math. Student, 61 (1-4). pp. 238-240.

Sampathkumar, E. (1992) Chromatically fixed, free and totally free points in a graph. J. Combin. Inform. System Sci., 17 (1-2). pp. 130-138.

Sampathkumar, E. and Neeralagi, Prabha S. (1992) Domination and neighbourhood critical, fixed, free and totally free points. Sankhyā Ser. A, 54 (Specia). pp. 403-407.

Sampathkumar, E. and Kamath, S. S. (1992) Mixed domination in graphs. Sankhyā Ser. A, 54 (Specia). pp. 399-402.

Sampathkumar, E. (1992) A generalization of Menger's theorem for certain unicyclic graphs. Graphs Combin., 8 (4). pp. 377-380.

Sampathkumar, E. (1992) A generalization of menger theorem for certain unicyclic graphs. GRAPHS AND COMBINATORICS, 8 (4). pp. 377-380. ISSN 0911-0119

Sampathkumar, E. and Kamath, G. D. (1992) k-size chromatic number of a graph. Sankhyā Ser. A, 54 (Specia). pp. 393-397.

Sampathkumar, E. (1990) The least point covering and domination numbers of a graph. Discrete Math., 86 (1-3). pp. 137-142.

Sampathkumar, E. (1989) The global domination number of a graph. J. Math. Phys. Sci., 23 (5). pp. 377-385.

Book Section

Sampathkumar, E. and Reddy, P. Siva Kota and Subramanya, M. S. (2010) Directionally n-signed graphs. In: Advances in discrete mathematics and applications: Mysore, 2008. Ramanujan Math. Soc. Lect. Notes Ser., 13 . Ramanujan Math. Soc., Mysore, pp. 153-160.

Conference or Workshop Item

Sampathkumar, E. (1997) B-systems. In: UNSPECIFIED.

Arumugam, S. and Acharya, B. D. and Sampathkumar, E. (1997) Graphoidal covers of a graph: a creative review. In: UNSPECIFIED.

This list was generated on Mon Nov 20 09:08:55 2017 IST.